Lemsip Max All In One Capsules16s

You have 0 of this in your trolley

3 out of 5 stars1 review

Lemsip Max All In One Capsules
0 in trolley

Quantity of Lemsip Max All In One Capsules in trolley 0

0 in trolley.
£5.15(32.2p each)5.15
Paracetamol, Guaifenesin, Phenylephrine Hydrochloride All in One Chesty cough, sore throat, blocked nose, head & body aches and fever For the symptomatic relief of colds and flu including chesty coughs. Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Phenylephrine HCI 6.1mg, Action: Decongestant, Relief of... Blocked nose Ingredients (per capsule): Guaifenesin 100mg, Action: Expectorant, Relief of... Chesty Cough



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer